RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 6(450), Pages 163–164 (Mi umn9925)  

Brief Communications

On a local holomorphic version of the fundamental theorem of projective geometry

N. G. Kruzhilin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 19-11-00316
This work was supported by the Russian Science Foundation under grant no. 19-11-00316.


DOI: https://doi.org/10.4213/rm9925

Full text: PDF file (295 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:6, 1123–1125

Bibliographic databases:

MSC: Primary 32H04, 51A30; Secondary 32D15
Received: 01.11.2019

Citation: N. G. Kruzhilin, “On a local holomorphic version of the fundamental theorem of projective geometry”, Uspekhi Mat. Nauk, 74:6(450) (2019), 163–164; Russian Math. Surveys, 74:6 (2019), 1123–1125

Citation in format AMSBIB
\Bibitem{Kru19}
\by N.~G.~Kruzhilin
\paper On a~local holomorphic version of the fundamental theorem of projective geometry
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 6(450)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn9925}
\crossref{https://doi.org/10.4213/rm9925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779365}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 6
\pages 1123--1125
\crossref{https://doi.org/10.1070/RM9925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000518760400006}


Linking options:
  • http://mi.mathnet.ru/eng/umn9925
  • https://doi.org/10.4213/rm9925
  • http://mi.mathnet.ru/eng/umn/v74/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:43
    References:5
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020